# SDR DALA2018050903193

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 67,561 hours, 25,193 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- RETURNED TO SEA DUE TO THE LEFT IDG DRIVE LIGHT ILLUMINATED AND UNABLE TO CONTINUE INTO ETOPS TO OGG.  REPLACED NR 1 IDG PER AMM. OPS NORMAL. BPCU BITE NO FAULTS PRESENT.
